Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from Hydrocelle, right testis became larger. Is there any other complications associated with hydrocelle?

I am suffering from Hydrocelle for the past 1 and a half year. Now, the size of right testis has become so large that it is now started creating problems for me during wearing jeans, having sex etc. Is there any other complications associated with hydrocelle? Please tell me and is there any way that I can get it rid of without operation?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have moderate hydrocele on Rt side and it is uncomfortable to wear inner wares.
If left untreated there is danger of getting converted in to Haematocele even with slight trauma or get infected and turned in to Pyocele.
There is no treatment other than Surgery which is very simple and offers permanent cure.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor